Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Properties of bounded solutions of nonlinear equations of second order.


Author: A. G. Kartsatos
Journal: Proc. Amer. Math. Soc. 19 (1968), 1057-1059
MSC: Primary 34.42
MathSciNet review: 0233003
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. S. Wong, Some properties of solutions of $ u'' + a(t)f(u)g(u') = 0$. III, SIAM J. Appl. Math. 14 (1966), 209-214. MR 0203167 (34:3020)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0233003-2
Article copyright: © Copyright 1968 American Mathematical Society